# SDR SWAA096127

- Difficulty date: September 14, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 45,811 hours, 37,705 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6556685
- Condition: Cracked
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC1 CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE BRACKET CRACKED.  REMOVED AND REPLACED BRACKET PER MM.
